# SDR DALA2024121911845

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 113,259 hours, 17,071 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0193 -DIV- TO SLC DUE TO CAPT PITOT HEAT INOP. CORRECTIVE ACTION: R/R CAPT PITOT PROBE.(6715556)
